Why Is My Hair Falling Out?

Written by Dr. Veena Madhankumar and medically reviewed by iCliniq medical review team

2

Seeing plenty of hair strands in the hairbrush or sink after you wash your hair is sure to put you under a lot of stress. All the advertisements over the net about hair fall control serums, oils, shampoos, and conditioners trap us into buying new hair care products, hoping for a miracle. Before you try any of these products, take time to read the blog and get to know the reasons. Understanding the cause of your hair loss will put you in a better position to get help.

gif

 
 

1) Vitamin D Deficiency

2

Did you know that getting exposed to early morning sunlight can improve your hair health? Yes, vitamin D (which is produced in your body with the help of the sun) helps rejuvenate your hair follicles. People who tend to stay most of the time indoors face hair loss. Go out, face the sunshine, get the needed vitamin D, and flaunt your hair!

2) Chemical Treatments

2

Going out to the salons for hair treatment is pretty common in today’s world. Hair treatments such as coloring, keratin, and smoothening can give you good hair days for a few weeks, maybe. But remember, your scalp is a sensitive area and can only inhale a certain amount of chemicals from time to time. When it is overdone, it leads to hair thinning. Do not stick to temporary procedures that can permanently disrupt your hair texture and life.

 
 

3) Stress

2

Stress has become a habitual part of our daily lives. Stress leads to insomnia as the muscles are not relaxed enough to doze off, which leads to hair loss. It also inhibits the growth of new hair strands. Stressing over your hair loss itself can aggravate it. Do not worry over things, not in your control; instead, lead a happy life by enjoying the little moments.

4) Medications

2

Every drug has different side effects, and hair loss is one among them. When a person is too dependent on medicines, hair loss can occur despite the individual’s age. Birth control pills, antidepressants, anticonvulsants, hormone replacement therapy, steroids, weight-loss drugs, etc., brings about hair loss. If possible, opt out of drugs but only at a physician’s advice; else, a dermatologist can help treat your drug-induced hair fall.

5) Nutrient Deficiency

2

Remember, what you take in is as important as what you do outside in terms of hair care. Hair fall and growth is quite normal for everyone. But if you follow an unbalanced diet, the growth of new hair strands becomes difficult. Instead of trying every hair care product, include good-hair food in your diet like carrots, eggs, avocado, spinach, nuts and seeds, berries, sweet potatoes, green leafy vegetables, shrimp, soybeans, etc.

Found the reason for your hair loss? Do not delay further and work towards it. Life is short but do not let your hair be! Never give up on your hair, flaunt your hair, and let your hair do all the talking!

Content published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek information from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.


Do you have a question to ask a doctor online?

Ask a Doctor Online Now »






Recommended Links
Q: My hair fall increased after starting my workout. Kindly help.
From your history, I understand that hair fall is your concern, which is a very common problem these days, and there is no need to be worried. Regarding your hair fall history, I needed to know a few things related to ... Read more »
Q: Is hair fall common after a surgery?
You are suffering from acute telogen effluvium. Telogen effluvium is a self-limiting disorder and is very common after any surgical procedure. Keep taking the multivitamins and there is no need for Minoxidil because it ... Read more »
Q: My hairfall stopped when I started Mintop and Finasteride, but it happens again whilst on treatment. Why?
I read your query and I saw your pictures. (attachment removed to protect patient identity). The hair problem you are having this problem is called androgenic alopecia. It is common in this age group. It is due to horm... Read more »

Related Posts

HTML Snippets Powered By : XYZScripts.com
Ask a Doctor Online? Ask Now!